# SDR SWAA2020012040571

- Difficulty date: January 17, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 26,586 hours, 11,586 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Web
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL VAPOR BARRIER CRACKED AT BS 663.75 BETWEEN RBL 31.83 TO RBL 45.64.8 INCHES ABOVE LOWER PANEL.  REPAIRED WEB PER SRM.
